On the strong approximation of Fourier series

Leindler, László: On the strong approximation of Fourier series. Acta scientiarum mathematicarum, (38) 3-4. pp. 317-324. (1976)

[img] Cikk, tanulmány, mű

Download (955kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1976
Volume: 38
Number: 3-4
Page Range: pp. 317-324
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 324. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:31
URI: http://acta.bibl.u-szeged.hu/id/eprint/14594

Actions (login required)

View Item View Item